Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Louisville, KY

June 10, 2011Franklin County, Kentucky

NWS Louisville, KY issued this special weather statement at Jun 10, 2011, 11:31 PM EDT for Franklin County, Kentucky. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 11:31 PM EDT (03:31 UTC)
Expired
Jun 10, 2011, 11:45 PM EDT
In force
14 min
Issued by
NWS Louisville, KY

County Franklin County, KY

The radar

The Louisville radar (KLVX), 99 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.5 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WWUS83 KLMK 110331
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1131 PM EDT FRI JUN 10 2011

KYZ033-035-110345-
FRANKLIN-HENRY-
1131 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 
DIME SIZE HAIL...

AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NEW CASTLE...AND MOVING
EAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND SMALL PEA OR DIME SIZE HAIL...ARE EXPECTED WITH THIS
STORM.

* THIS STORM WILL ALSO IMPACT...
  POLSGROVE AND ORVILLE...
  SWALLOWFIELD AND PEAKS MILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3844 8492 3841 8488 3838 8490 3836 8487
      3835 8483 3835 8476 3830 8475 3826 8500
      3829 8501 3833 8497 3834 8505 3838 8508
      3845 8492
TIME...MOT...LOC 0331Z 248DEG 21KT 3834 8497

$$

EER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 10, 9:45 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 10, 9:45 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EDT FRI JUN 10 2011

...FORECAST UPDATE...

POORLY DEFINED FRONTAL BOUNDARY APPEARS TO LIE PARALLEL TO THE MID
LEVEL FLOW FROM NORTH CENTRAL TEXAS...NORTHEASTWARD ACROSS
OK/MO/IL/IN AND IS FORECAST TO GRADUALLY SLIDE SOUTH TOWARD THE OHIO
RIVER BY DAWN. RESIDUAL OUTFLOW BOUNDARIES FROM AFTERNOON CONVECTION
COULD IMPEDE THIS PROGRESS AND MAY ACTUALLY PLAY MORE OF A FACTOR IN
CONVECTION FIRING ON SATURDAY. IN THE MID LEVELS...WEAK ZONAL FLOW
WILL CONTINUE THROUGH THE OVERNIGHT...WITH BETTER DEEP LAYER SHEAR
20/30 KNOTS JUST TO OUR NORTH. ALSO..20-25 KNOT LLJ IS EXPECTED TO
RAMP UP MAINLY ALONG OUR SOUTHERN INDIANA COUNTIES THROUGH THE
OVERNIGHT.

THIS SETUP SHOULD ALLOW FOR CONTINUED CHANCES FOR CONVECTION MAINLY
ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY THROUGH THE
OVERNIGHT. AFTERNOON/EARLY EVENING CONVECTION HAS DIED OFF FOR NOW
HOWEVER UPSTREAM MCS ACTIVITY DOES APPEAR TO HAVE A CHANCE TO MAKE
IT INTO THE OUR NORTH THROUGH THE OVERNIGHT. THEREFORE...HAVE KEPT
ONGOING FORECAST PRETTY MUCH THE SAME. DID DECREASE POPS THROUGH 06Z
BEFORE INCREASING THEM BETWEEN 06 AND 12 Z AS HI RES MODELS INDICATE
CHANCE FOR MCS ACTIVITY OVER OKLAHOMA TO MAKE IT INTO THE REGION BY
DAWN. SPC DOES STILL HAVE OUR NORTH IN A SLIGHT RISK TO ACCOUNT FOR
POTENTIAL MCS ACTIVITY. SHOULD THIS OCCUR...THREATS WILL STAY
MINIMIZED TO LOCALIZED DAMAGING WIND THREAT...HEAVY RAIN AND CLOUD
TO GROUND LIGHTNING.

OTHERWISE...ONLY LOWERED TEMPERATURES A COUPLE OF DEGREES IN A FEW
SPOTS AS TD/S ARE RUNNING IN THE MID 60S AND SKIES ARE MOSTLY CLEAR.
COULD EVEN SEE SOME PATCHY FOG TOWARD DAWN ACROSS THE SOUTH BUT AM
NOT CONFIDENT ENOUGH TO INCLUDE IN GRIDS ATTM. UPDATED FORECAST OUT
SHORTLY.

.SHORT TERM (TONIGHT AND SATURDAY)...

EXPECT WIDELY SCATTERED STORMS TO FIRE OFF FOR THE REST OF THE
AFTERNOON. PLENTY OF HEATING OUT THERE AS THE CWA HAS NO STORMS JUST
YET. TEMPERATURES AREAWIDE WILL GET UP INTO THE 90S...WITH CAPES
ANALYZED BY SPC INTO THE 2000-3000 J/KG RANGE. HIGHEST PRECIPITABLE
WATER IS ANALYZED ALONG THE OHIO RIVER...POOLING AHEAD OF THE FRONT.
FOR NOW THE DEVELOPMENT IS STAYING JUST TO OUR EAST...BUT EXPECT NEW
STORMS TO FIRE UP ACROSS OUR REGION.

STORMS SHOULD WEAKEN WITH LOSS OF HEATING. HOWEVER...SHORTWAVE NOW
OVER NORTHWEST MISSOURI ALONG WITH A WEAK LOW-LEVEL JET SHOULD BE
ENOUGH FOR A CHANCE OF STORMS OVERNIGHT FOR SOUTH INDIANA AND NORTH
CENTRAL KENTUCKY. KEPT THE EXTREME SOUTH CWA DRY FOR THE OVERNIGHT
PERIOD.

REMAINING MOISTURE ALONG WITH THE FRONTAL BOUNDARY IN THE AREA
SATURDAY SHOULD MAINTAIN THE THREAT FOR STORMS THROUGH THE DAY. HAVE
GONE LIKELY OVER THE NORTHER TO CHANCE DOWN SOUTH. COOLER HIGH
TEMPERATURES AND MORE CLOUD COVER SHOULD PREVENT SEVERE WEATHER FROM
POPPING UP...BUT THE EASTERN ZONES MAY GET SOME STRONGER WINDS
DEPENDING ON HOW LATE IN THE DAY CONVECTIVE ACTIVITY BEGINS.

FOR TEMPERATURES...WENT WARM ON LOWS TONIGHT WITH READINGS IN THE
70S EVERYWHERE. THEN HIGHS TOMORROW IN THE LOW 90S ACROSS THE
SOUTH...AROUND 90 JUST SOUTH OF THE OHIO RIVER...AND UPPER 80S TO
THE NORTH.

.LONG TERM (SATURDAY NIGHT - FRIDAY)...

SATURDAY NIGHT - TUESDAY NIGHT...

THE COOL FRONT SATURDAY NIGHT SHOULD BE PUSHING ACROSS CENTRAL KY
AND WILL MOVE SOUTHEAST OF THE CWA DURING THE OVERNIGHT HOURS. HAVE
POPS ENDING FROM NW TO SE OVERNIGHT WITH THE BEST CHC OF PRECIP OVER
OUR SERN CWA. AN ISOLATED STRONG TO SEVERE CELL COULD STILL BE
POSSIBLE DURING THE EARLY SATURDAY EVENING HOURS...BUT THIS THREAT
WILL QUICKLY WANE WITH THE LOSS OF DAYTIME HEATING. WITH HIGH
PRESSURE QUICKLY MOVING IN BEHIND THE FRONT...SKIES WILL START TO
CLEAR OUT AND TEMPS WILL DROP INTO UPPER 50S N TO THE MID 60S S
WHERE CLOUDS MAY STILL REMAIN.

WITH HIGH PRESSURE OVERHEAD...SUNDAY AND MONDAY SHOULD BE DRY. VERY
PLEASANT NEAR-NORMAL TEMPERATURES WILL BE THE RULE UNDER CLEAR
SKIES...WITH HIGHS IN THE UPPER 70S/LOW 80S AND LOWS IN THE UPPER
50S/LOW 60S. UPPER LEVEL RIDGING WILL NOSE INTO THE REGION BEGINNING
ON MONDAY...WITH SHORT-WAVE ENERGY AND POSSIBLY A RESULTANT MCS
ROTATING AROUND THE RIDGE INTO OUR FAR WRN CWA MONDAY NIGHT. TRIMMED
BACK THE SLIGHT CHC POPS THAT WERE ALREADY IN THE GRIDS FOR MONDAY
NIGHT BUT REALLY THINK MOST OF THE ACTIVITY COULD STAY TO OUR WEST
AS THE MODELS CONTINUE TO SUGGEST. WILL SPREAD POPS FURTHER EAST
INTO TUESDAY-TUESDAY NIGHT AS MOISTURE INCREASES AND OUR CWA FALLS
DOWNSTREAM OF ANY UPSTREAM MCS ACTIVITY OVER THE MID-MS VALLEY
REGION. BUT NOT TOO CONFIDENT IN THIS SO ONLY HAVE SLIGHT CHC POPS.
TEMPS SHOULD INCREASE ABOUT 5 DEGREES FOR HIGHS/LOWS TUES-TUES NIGHT.

WEDNESDAY-FRIDAY...

LOW PRESSURE OVER THE MIDWEST WILL HELP BREAK DOWN THE UPPER RIDGE
OVERHEAD AND WILL PUSH ITS COOL FRONT TOWARDS OUR AREA WEDNESDAY AND
THROUGH OUR CWA THURSDAY-THURSDAY NIGHT. HAVE INCREASED POPS DURING
THIS TIME FRAME...WITH POPS ENDING FROM NW TO SE BEHIND THE FRONT
THURSDAY NIGHT. KEPT FRIDAY DRY FOR NOW BUT IT STILL APPEARS THAT
WE COULD CONTINUE THE ACTIVE PATTERN WITH A GENERAL ZONAL/SLIGHTLY
NW QUICK FLOW ALOFT. WILL WAIT FOR BETTER MODEL CONSISTENCY BEFORE
INSERTING POPS THIS FAR OUT.

&&

.AVIATION (00Z TAF ISSUANCE)...

SCATTERED THUNDERSTORMS ACROSS SOUTHERN INDIANA AND NORTHERN
KENTUCKY ARE EXPECTED TO GRADUALLY DECREASE IN COVERAGE AND
INTENSITY OVER THE NEXT FEW HOURS WITH ONLY SMALL CHANCES FOR A
THUNDERSTORM INTO THE EVENING HOURS. AS A RESULT...WILL KEEP CB
MENTION IN SDF/LEX TAF SITES BUT WILL NOT INCLUDE IN BWG AFTER 10 PM
EDT. FRONTAL BOUNDARY ACROSS CENTRAL IL/IN IS EXPECTED TO SLIDE
SOUTH TOWARD THE OHIO RIVER BY DAWN ON SATURDAY...CONTINUING TO
SLIDE SOUTHEAST THROUGH THE REMAINDER OF THE DAY. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TOMORROW AS
THIS FRONTAL BOUNDARY PASSES AND WILL CONTINUE TO MENTION CB/VCTS
GROUPS UNTIL MORE SPECIFIC TIME FRAMES FOR THUNDERSTORM ACTIVITY
BECOME CLEAR. SURFACE WINDS ARE EXPECTED TO REMAIN LIGHT AND
VARIABLE OUT OF THE SOUTHWEST THE REST OF THIS AFTERNOON AND EVENING
WITH WINDS GRADUALLY VEERING MORE TOWARD A WESTERLY DIRECTION ON
SATURDAY. FOR THE REST OF THIS EVENING...OCCASIONAL WIND SHIFTS ARE
ANTICIPATED AS SEVERAL THUNDERSTORM OUTFLOW BOUNDARIES ARE MOVING IN
DIFFERENT DIRECTIONS. WILL AMEND AS NECESSARY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........BJS
SHORT TERM.....RJS
LONG TERM......AL
AVIATION.......BJS
Hazardous weather outlook, Jun 10, 9:55 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
955 PM EDT FRI JUN 10 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
955 PM EDT FRI JUN 10 2011 /855 PM CDT FRI JUN 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

AN UPPER LEVEL DISTURBANCE RIDING ALONG A SLOW MOVING FRONT ACROSS
CENTRAL IL/IN COULD SPARK OFF ANOTHER ROUND OF STORMS OVERNIGHT...
MAINLY OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. THE MAIN
THREATS WITH THESE STORMS WILL BE GUSTY WINDS...HEAVY RAINFALL AND
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH EARLY SUNDAY AS A COOL
FRONT MOVES THROUGH THE LOWER OHIO VALLEY. STORMS SHOULD BE MOST
WIDESPREAD SATURDAY AFTERNOON AND EVENING AS THE FRONT PASSES
THROUGH THE AREA. AT THAT TIME DAMAGING WINDS WOULD BE THE PRIMARY
THREAT WITH HAIL AS A SECONDARY THREAT IN THE STRONGEST STORMS.
ALL STORMS WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING AND
BRIEF HEAVY RAIN.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MAINLY
TUESDAY THROUGH THURSDAY AS MULTIPLE DISTURBANCES CROSS THE
REGION. THE BEST CHANCE WILL BE THURSDAY AS A COOL FRONT PASSES
THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY.

BJS/AL

In the hours before

Special weather statement, Jun 10, 7:03 PM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT FRI JUN 10 2011

INZ079-102330-
JEFFERSON-
703 PM EDT FRI JUN 10 2011

...THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF SCOTTSBURG...AND MOVING
EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  WAKEFIELD AND KENT...
  VOLGA AND LANCASTER...
  SMYRNA AND HANOVER...
  MADISON MUNICIPAL AIRPORT AND WIRT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3892 8521 3879 8520 3874 8539 3874 8543
      3872 8545 3867 8560 3870 8562 3870 8565
      3872 8566 3874 8569 3882 8570 3883 8563
      3886 8563 3886 8559 3889 8558 3889 8556
      3892 8555
TIME...MOT...LOC 2303Z 256DEG 14KT 3876 8559

DK
Special weather statement, Jun 10, 7:10 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT FRI JUN 10 2011

KYZ048-057-102345-
JESSAMINE-MADISON-
710 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND GUSTY WINDS...

AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF NICHOLASVILLE...AND MOVING EAST
AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PINK...
  POLLARD AND EDENTON...
  LOGANA...
  CUZICK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3774 8438 3774 8451 3775 8451 3777 8454
      3774 8459 3775 8460 3775 8462 3777 8462
      3778 8465 3780 8463 3781 8466 3783 8466
      3789 8446
TIME...MOT...LOC 2310Z 262DEG 16KT 3778 8458

SCHOETTMER
Special weather statement, Jun 10, 7:20 PM EDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT FRI JUN 10 2011

KYZ037-102345-
HARRISON-
720 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF WILLIAMSTOWN...AND MOVING EAST
AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HINTON...
  RENAKER AND RUTLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3845 8439 3843 8453 3844 8454 3846 8454
      3849 8457 3851 8454 3851 8451 3854 8449
      3854 8444 3856 8443 3856 8442
TIME...MOT...LOC 2321Z 250DEG 18KT 3846 8458

SCHOETTMER
Special weather statement, Jun 10, 8:23 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT FRI JUN 10 2011

KYZ036-037-110100-
HARRISON-SCOTT-
823 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES SOUTH OF WILLIAMSTOWN...AND
MOVING EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ALBERTA AND DAVIS...
  RUTLAND...
  RENAKER AND CONNERSVILLE...
  BRECKINRIDGE AND BERRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY. HEAVY RAIN IS ALSO OCCURRING
WITH THESE STORMS...BE AWARE OF PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3838 8437 3835 8465 3841 8467 3850 8456
      3851 8453 3851 8451 3854 8447 3854 8444
      3855 8443 3857 8438 3857 8436
TIME...MOT...LOC 0023Z 271DEG 18KT 3844 8455

SCHOETTMER
Special weather statement, Jun 10, 10:51 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1051 PM EDT FRI JUN 10 2011

KYZ034-110315-
SHELBY-
1051 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
DIME SIZE HAIL...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SHELBYVILLE...AND MOVING EAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND DIME SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SHELBYVILLE...
  HOOPER...
  MULBERRY...
  CLAY VILLAGE AND CROPPER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3832 8511 3817 8506 3817 8526 3826 8529
TIME...MOT...LOC 0251Z 256DEG 13KT 3823 8523

AML
Special weather statement, Jun 10, 11:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1131 PM EDT FRI JUN 10 2011

KYZ033-035-110345-
FRANKLIN-HENRY-
1131 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
DIME SIZE HAIL...

AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NEW CASTLE...AND MOVING
EAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND SMALL PEA OR DIME SIZE HAIL...ARE EXPECTED WITH THIS
STORM.

* THIS STORM WILL ALSO IMPACT...
  POLSGROVE AND ORVILLE...
  SWALLOWFIELD AND PEAKS MILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3844 8492 3841 8488 3838 8490 3836 8487
      3835 8483 3835 8476 3830 8475 3826 8500
      3829 8501 3833 8497 3834 8505 3838 8508
      3845 8492
TIME...MOT...LOC 0331Z 248DEG 21KT 3834 8497

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:23 PM EDTSpecial Weather StatementLMKHarrison37 min
Jun 10, 10:51 PM EDTSpecial Weather StatementLMKShelby24 min
Jun 10, 11:47 PM EDTSpecial Weather StatementLMKOwen13 min
Jun 11, 3:47 AM EDTSpecial Weather StatementLMKHancock, Ohio28 min
Jun 11, 3:57 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio33 min
Jun 11, 4:14 AM EDTSpecial Weather StatementLMKBreckinridge, Hancock, Meade31 min
Jun 11, 4:26 AM EDTSpecial Weather StatementLMKButler, Grayson, Ohio34 min
Jun 11, 4:38 AM EDTSpecial Weather StatementLMKJefferson37 min
Jun 11, 4:42 AM EDTSpecial Weather StatementLMKBreckinridge, Bullitt, Hardin, Meade33 min
Jun 11, 5:07 AM EDTSpecial Weather StatementLMKBullitt, Larue, Nelson, Spencer23 min
Jun 11, 5:12 AM EDTSpecial Weather StatementLMKJefferson, Oldham, Shelby, Trimble33 min
Jun 11, 2:00 PM EDTSpecial Weather StatementLMKBoyle, Lincoln30 min
Jun 11, 2:29 PM EDTSpecial Weather StatementLMKCasey, Lincoln31 min
Jun 11, 2:50 PM EDTSpecial Weather StatementLMKMadison25 min
Jun 11, 2:51 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison24 min
Jun 11, 3:02 PM EDTSpecial Weather StatementLMKRockcastle28 min
Jun 11, 3:01 AM EDTSpecial Weather StatementLMKDubois29 min
Jun 11, 3:08 AM EDTSevere Thunderstorm WarningLMKDubois37 min
Jun 11, 3:34 AM EDTSpecial Weather StatementLMKCrawford, Orange, Perry26 min
Jun 11, 3:46 AM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry29 min
Jun 11, 4:03 AM EDTSpecial Weather StatementLMKPerry12 min
Jun 11, 4:13 AM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington32 min
Jun 11, 4:21 AM EDTAreal Flood AdvisoryLMKJefferson, Scott, Washington3 hr

Nearby

Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.